# SDR CKSA97261

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 2280-2350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION.  CORROSION ALONG EDGE OF LAP SEAM AT STRINGER 34R STA 2280 TO 2350 MARKED J-9.  REPAIRED (2024-T3) IAW BOEING 747 SRM 53-30-03 FIGURE 22.  PERMANENT REPAIR TO BE INSTALLED AT C-CHECK REFERENCE CARRY OVER NR 042.  CORROSION TASK CARD NUMBER C53-100-01.  NON-ROUTINE TASK CARD NUMBER 105998.  INSTALL PERMANENT REPAIR AT S34R STA 2280 TO 2350 IAW SRM 53-30-03 FIGURE 25, DUE TO BLIND FASTENER REPAIR ALONG EDGE OF LAP SEAM.  REMOVED BLIND FASTENERS AND REPLACED WITH SOLID D-RIVETS IAW B747 SRM 51-30-02, 53-30-03 FIG 25.  THIS CLEARS CARRY OVER NR 042.  REPAIR ORDER NR 703-434. LOG PAGE NR 704-0223 DATED 24 FEB 98.
